Call for Paper - January 2024 Edition
IJCA solicits original research papers for the January 2024 Edition. Last date of manuscript submission is December 20, 2023. Read More

Regular Generalized Gω-Closed Sets in Grill Topological Spaces

International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Year of Publication: 2021
Amin Saif, Ahmed M. Al-Audhahi, Khaled M. Al-Hamadi

Amin Saif, Ahmed M Al-Audhahi and Khaled M Al-Hamadi. Regular Generalized G??Closed Sets in Grill Topological Spaces. International Journal of Computer Applications 183(26):1-4, September 2021. BibTeX

	author = {Amin Saif and Ahmed M. Al-Audhahi and Khaled M. Al-Hamadi},
	title = {Regular Generalized G??Closed Sets in Grill Topological Spaces},
	journal = {International Journal of Computer Applications},
	issue_date = {September 2021},
	volume = {183},
	number = {26},
	month = {Sep},
	year = {2021},
	issn = {0975-8887},
	pages = {1-4},
	numpages = {4},
	url = {},
	doi = {10.5120/ijca2021921643},
	publisher = {Foundation of Computer Science (FCS), NY, USA},
	address = {New York, USA}


In this paper we study the generalization and regularity properties of Gω-closed sets in grill topological spaces by developing the concept of Gω-closed set and giving the notion of regular generalized Gω-closed set.


  1. A. Al-Omari and S. Noorani, Regular Generalized ??closed sets, Int. J. Math. and Math. Sciences, ID 16292, (2007), 1-11.
  2. K. Al-Zoubi, On generalized ??closed sets, International Journal of Mathematics and Mathematical Sciences, 13, (2005), 2011-2021.
  3. G. Choquet, Sur les notions de filtre et grille, Comptes Rendus Acad. Sci. Paris, 224, (1947), 171-173.
  4. F. Helen, Introduction to General Topology, Boston: University of Massachusetts, (1968).
  5. H. Z. Hdeib, w?closed mappings, Revista Colombiana de Matematicas, 16, (1982), 65-78.
  6. N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo, 19(2), (1970), 89?96.
  7. N. Palaniappan and K. C. Rao, Regular generalized closed sets, Kyungpook Mathematical Journal, 33, (1993), 211-219.
  8. B. Roy and M. Mukherjee, On a typical topology induced by a grill, Soochow J. Math, 33, (2007), 771-786.
  9. A. Saif, M. Al-Hawmi and B. Al-refaei, On G??open sets in grill topological spaces, Journal of Advance in Mathematics and Computer Science, 35(6), (2020), 132-143.
  10. S. Willard, General Topology: Addison-Wesely, Reading, Mass, USA, (1970).


Open set, Generalized closed set, Grill topological spaces